# SDR REXA2021092300754

- Difficulty date: September 13, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 31,246 hours, 21,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: SH690362841
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"R/H SIDE SEAT RAIL FS 677-669 CORRODED.
"	"REMOVED AND INSTALLED FABRICATED SERVICEABLE RH SIDE SEAT RAIL AT FS
677-649 IAW CRJ 900 REO 670-53-00-343 REV N DATED 2019-07-16 AND CRJ
900 AMM 53-00-49-201-002-A01 AND 53-00-49-400-801(A07)              
WVAC EMP #574793                                                    
"
